# SDR 2022FA0000028

- Difficulty date: January 17, 2022
- Submitted: January 17, 2022
- Operation: General aviation
- Aircraft: N267WF
- Make and model: Pilats PC1245
- Aircraft serial: 267
- Aircraft time: 2,748 hours, 1,618 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: 5212212104
- Condition: Worn
- Location: Zone 100
- Part time: 2,748 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER REPORTED AIRCRAFT WOULD NOT PRESSURIZE TO MAX DIFFERENTIAL. UNABLE TO CLIMB ABOVE 18 K WITHOUT CABIN ALTITUDE WARNING LIGHT ILLUMINATING. CABIN ALTITUDE WOULD CLIMB WHEN REDUCING POWER. THE ENVIRONMENTAL CONTROL SYSTEM WAS VISUALLY INSPECTED WITH NO DEFECTS. PERFORMED GROUND PRESSURIZATION TEST AND NOTED EXCESSIVE LEAKAGE FROM THE ECS SHUTOFF VALVE LINKAGE AND EMERGENCY SCOOP WAS CLOSING COMPLETELY. THE SCOOP ASSEMBLY HAS WORN EXCESSIVELY AT THE SCOOP SHAFT (HOLES WORN OUT). SCOOP IS MADE OUT OF COMPOSITE MATERIAL. SUGGEST MAKING UNIT FROM STRONGER MATERIAL OR INSTALLING BUSHING ON SHAFT AT MANUFACTURE. REPLACED SCOOP ASSEMBLY WITH NEW UNIT AND PERFORMED GROUND PRESSURIZATION TEST. ALL OPERATIONS SATISFACTORY AT THIS TIME.
